Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567954
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Eberhard Freitag
Title: Hilbert modular forms
Additional book information: Springer-Verlag, Berlin and New York, 1990, 250 pp., $49.00. ISBN 3-540-50586-5.

References [Enhancements On Off] (What's this?)

O. Blumenthal, Über Modulfunktionen von mehreren Veränderlichen, Math. Ann. 56 (1903), 509-548; Math. Ann. 58 (1904), 497-527.
  • Gerard van der Geer, Hilbert modular surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 16, Springer-Verlag, Berlin, 1988. MR 930101, DOI 10.1007/978-3-642-61553-5
  • G. Harder, R. P. Langlands, and M. Rapoport, Algebraische Zyklen auf Hilbert-Blumenthal-Flächen, J. Reine Angew. Math. 366 (1986), 53–120 (German). MR 833013
  • 4.
    E. Hecke, Höhere Modulfunktionen und ihre Anwendung auf die Zahlentheorie, Math. Ann. 71 (1912), 1-37 and Werke, p. 21.
    D. Hilbert, Mathematische Probleme, Collected Works. III, no. 17, Springer-Verlag, Berlin, 1932, p. 290.
  • Friedrich E. P. Hirzebruch, Hilbert modular surfaces, Enseign. Math. (2) 19 (1973), 183–281. MR 393045
  • F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57–113. MR 453649, DOI 10.1007/BF01390005
  • M. Rapoport, Compactifications de l’espace de modules de Hilbert-Blumenthal, Compositio Math. 36 (1978), no. 3, 255–335 (French). MR 515050

  • Review Information:

    Reviewer: Gerard van der Geer
    Journal: Bull. Amer. Math. Soc. 25 (1991), 441-445